MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PARTIAL FEMUR CEMENTED SIZE 4 LEFT MEDIAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PARTIAL FEMUR CEMENTED SIZE 4 LEFT MEDIAL; PROSTHESIS, KNEE
Catalog Number 42558000401
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42538000301 partial tibial cemented size c left medial lot# 66395861.42518200310 partial articular surface left medial size c 10 mm lot# 64751496.H6: suggested code (annex g)- mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient was revised for periprosthetic fracture and pain about five months post implantation.Attempts have been made and no additional information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1; b2; b5; d2a; d2b; d4; e1; g1; g3; h1; h6.The reported event could not be confirmed due to lack of product/information.- no product was returned or pictures provided; visual and dimensional evaluations could not be performed.- medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history identified an additional similar complaint for the reported item and no additional complaints for the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PARTIAL FEMUR CEMENTED SIZE 4 LEFT MEDIAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23061873
Report Number0001825034-2025-02926
Device Sequence Number15870828
Product Code HSX
UDI-Device Identifier00880304808478
UDI-Public(01)00880304808478(17)330202(10)65626967
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42558000401
Device Lot Number65626967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale